X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
integers (20) 20
polynomials (12) 12
mathematical functions (11) 11
euler sums (10) 10
multiple zeta value (10) 10
multiple zeta values (9) 9
number theory (9) 9
hurwitz zeta function (8) 8
sum formula (8) 8
coefficients (5) 5
harmonic series (5) 5
mathematical cusps (5) 5
mathematics, applied (5) 5
numbers (5) 5
vector spaces (5) 5
mathematical theorems (4) 4
primary (4) 4
secondary (4) 4
sine function (4) 4
algebra (3) 3
algebraic conjugates (3) 3
analytic functions (3) 3
combinatorics (3) 3
drinfeld integral (3) 3
euler decomposition theorem (3) 3
general (3) 3
maass space (3) 3
mathematical rings (3) 3
mathematics - number theory (3) 3
multiple zeta-star value (3) 3
series convergence (3) 3
weighted sum formula (3) 3
11m06 (2) 2
11m35 (2) 2
33e99 (2) 2
40b05 (2) 2
absolute convergence (2) 2
algebra and number theory (2) 2
arithmetic (2) 2
bernoulli polynomial (2) 2
bernoulli polynomials (2) 2
combinatorial analysis (2) 2
counting (2) 2
decomposition (2) 2
differential geometry (2) 2
duality theorem (2) 2
generating function (2) 2
geometry (2) 2
kronecker limit formula (2) 2
mathematical constants (2) 2
mathematical inequalities (2) 2
mathematical vectors (2) 2
mathematics, general (2) 2
modified bell polynomial (2) 2
pascal (2) 2
permutations (2) 2
real numbers (2) 2
restricted sum formula (2) 2
riemann zeta function (2) 2
series de eisenstein (2) 2
shuffle product (2) 2
sums (2) 2
theorems (2) 2
topology (2) 2
triple euler sums (2) 2
weight (2) 2
11b68 (1) 1
11e45 (1) 1
11m41 (1) 1
11m99 (1) 1
33b15 (1) 1
40a25 (1) 1
abstract (1) 1
abstract algebra (1) 1
abstract algebra, group theory, sylow's theorems, ring theory, field theory (1) 1
algebra, abstract (1) 1
analysis (1) 1
applied mathematics (1) 1
bernoulli identities (1) 1
cayley algebras (1) 1
cayley numbers (1) 1
cayley-hamilton theorem (1) 1
coeficientes (1) 1
cohomology operations (1) 1
college mathematics (1) 1
computer science (1) 1
congruences and residues (1) 1
congruencia (1) 1
cots (1) 1
cusp forms (1) 1
decreasing functions (1) 1
digamma function (1) 1
dimension (1) 1
dirichlet (1) 1
dirichlet characters (1) 1
discriminants (1) 1
drinfel'd integrals (1) 1
drinfeld integrals (1) 1
duality theorems (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Revista Matematica Iberoamericana, ISSN 0213-2230, 1998, Volume 14, Issue 1, pp. 167 - 213
Bernoulli numbers appear as special values of zeta functions at integers and identities relating the Bernoulli numbers follow as a consequence of properties of... 
POLYNOMIALS | MATHEMATICS
Journal Article
International Journal of Number Theory, ISSN 1793-0421, 06/2008, Volume 4, Issue 3, pp. 437 - 451
Journal Article
Proceedings of the National Science Council, Republic of China, Part A: Physical Science and Engineering, ISSN 0255-6588, 05/1998, Volume 22, Issue 3, pp. 303 - 318
Journal Article
Acta Arithmetica, ISSN 0065-1036, 2010, Volume 144, Issue 3, pp. 213 - 230
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 2/1989, Volume 105, Issue 2, pp. 273 - 280
The zeta function $\zeta(A, s)$ associated with a narrow ideal class $A$ for a real quadratic field can be decomposed into $\sum_Q Z_Q(s)$, where $Z_Q(s)$ is a... 
Integers | Discriminants | Sine function | Numbers | Mathematical functions | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 4/1986, Volume 294, Issue 2, pp. 635 - 645
The dimension of the vector space of hermitian modular cusp forms on the hermitian upper half plane can be obtained from the Selberg trace formula; in this... 
Integers | Kernel functions | Analytic functions | Hilbert spaces | Mathematical inequalities | Mathematical functions | Gram Schmidt process | Vector spaces | Mathematical cusps
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 05/1991, Volume 207, Issue 1, pp. 645 - 655
Journal Article
Acta Arithmetica, ISSN 0065-1036, 2007, Volume 130, Issue 2, pp. 99 - 125
Journal Article
Computational and Applied Mathematics, ISSN 0101-8205, 2010, Volume 29, Issue 3, pp. 375 - 391
In this paper, we produce shuffle relations from multiple zeta values of the form zeta({1}(m-1,) n + 1). Here {1}(k) is k repetitions of 1, and for a string of... 
Multiple zeta values | Sum formulae | MATHEMATICS, APPLIED | sum formulae | HARMONIC SERIES | multiple zeta values
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2001, Volume 353, Issue 2, pp. 539 - 556
We shall develop the theory of Jacobi forms of degree two over Cayley numbers and use it to construct a singular modular form of weight 4 on the 27-dimensional... 
Integers | Prime numbers | Numbers | Property titles | Mathematical constants | Mathematical vectors | Coefficients | Fourier coefficients | Arithmetic | MATHEMATICS | CAYLEY NUMBERS | MAASS SPACE
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/1992, Volume 210, Issue 1, pp. 113 - 128
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 08/1999, Volume 351, Issue 8, pp. 3217 - 3228
Let \beta =(\beta _{1},\ldots ,\beta _{r}) be an r-tuple of non-negative integers and P_{j}(X) (j=1,2,\ldots ,n) be polynomials in {\mathbb{R}}[X_{1},\ldots... 
Integers | Series convergence | Absolute convergence | Analytic functions | Real numbers | Polynomials | Mathematical functions | Coefficients | Number theory | MATHEMATICS | DIRICHLET
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 1984, Volume 285, Issue 1, pp. 403 - 410
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 09/1984, Volume 285, Issue 1, p. 403
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 9/1984, Volume 285, Issue 1, pp. 403 - 410
The dimension of the space of cusp forms on the degree $n$ Siegel upper half-space can be obtained from the Selberg trace formula; in this paper we compute the... 
Integers | Eigenvalues | Mathematical inequalities | Vector spaces | Mathematical cusps
Journal Article
Pacific Journal of Mathematics, ISSN 0030-8730, 2001, Volume 199, Issue 1, pp. 41 - 59
In this paper, we consider the zeta function Z ( P, chi, s) associated with a polynomial P ( X) is an element of R[X-1,...,X-r] and chi = (chi (1),...,chi (r))... 
POLYNOMIALS | MATHEMATICS
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 3/1987, Volume 300, Issue 1, pp. 61 - 72
An explicit dimension formula for the vector space of Hermitian modular cusp forms of degree two with respect to the modular group Γ (Z[ i ]) = SU(2, 2) ∩ M... 
Integers | Mathematical theorems | Polynomials | Mathematical rings | Mathematical functions | Vector spaces | Algebraic conjugates | Mathematical cusps
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 7/1985, Volume 94, Issue 3, pp. 387 - 392
Consider the zeta-function associated with zero ternary forms defined as where x runs over all -inequivalent zero ternary forms. We shall approximate ξ̃(t) by... 
Integers | Mathematical constants | Zero | Matrices
Journal Article
by FANG, CH and EIE, MK
PACIFIC JOURNAL OF MATHEMATICS, ISSN 0030-8730, 10/1990, Volume 145, Issue 2, pp. 201 - 210
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 11/1990, Volume 110, Issue 3, pp. 583 - 590
Let be a polynomial with real coefficients and . Define the zeta function Z (s) associated with the polynomial P(x) as Z (s) is holomorphic for and it has an... 
Integers | Mathematical theorems | Absolute convergence | Mathematical functions | Polynomials | Coefficients | College mathematics | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.